# SDR SWAA2014062429338

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 55,962 hours, 33,092 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201022090
- Part serial: CJ004209
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, STANDBY POWER OFF LIGHT ILLUMINATED INFLIGHT.  R & R STATIC INVERTER IAW MM.
